| Model Number |
RA5085C |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Patient (b)(6) had implant (rflt rapid ra5085c reflect rapid fixture ø5.0mm x 8.5 l) on (b)(6) 2022 and experience a failure to integrate on (b)(6) 2022.A replacement implant was sent to dr.(b)(6).